×

Found 61 Documents (Results 1–61)

100
MathJax

Canonical structures on Riemannian homogeneous \(k\)-symmetric spaces. (Russian) Zbl 1345.53049

Труды Всероссийской молодежной щколы-семинара “Анализ, геометрия и топология”, Барнаул, 2–4 октября 2013. Часть 1. Barnaul: Altaĭskiĭ Gosudarstvennyĭ Universitet, Institut Matematiki Imeni S.L. Soboleva So RAN (ISBN 978-5-91556-142-6/pbk). 179-188 (2013).
MSC:  53C35 53C15
PDF BibTeX XML Cite

Canonical basic \(f\)-structures and some classes of structures in generalized Hermitian geometry. (Russian) Zbl 1366.53041

Труды Всероссийской молодежной щколы-семинара “Анализ, геометрия и топология”, Барнаул, 2–4 октября 2013. Часть 1. Barnaul: Altaĭskiĭ Gosudarstvennyĭ Universitet, Institut Matematiki Imeni S.L. Soboleva So RAN (ISBN 978-5-91556-142-6/pbk). 157-166 (2013).
PDF BibTeX XML Cite

Harmonic maps and Riemannian submersions between manifolds endowed with special structures. (English) Zbl 1244.53070

Abramov, Viktor (ed.) et al., Algebra, geometry and mathematical physics. Selected papers based on the presentations at the V Baltic-Nordic workshop on algebra, geometry and mathematical physics, Będlewo, Poland, October 12–16, 2009. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-12-6/pbk). Banach Center Publications 93, 277-288 (2011).
MSC:  53C43 53D15
PDF BibTeX XML Cite
Full Text: DOI Link

Nearly Kähler and Hermitian \(f\)-structures on homogeneous \(k\)-symmetric spaces. (English. Russian original) Zbl 1209.53021

Dokl. Math. 81, No. 3, 386-389 (2010); translation from Dokl. Akad. Nauk., Ross. Akad. Nauk. 432, No. 3, 295-298 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Note about characteristic lightlike hypersurfaces of indefinite globally framed \(f\)-manifolds. (English) Zbl 1179.53037

Etayo, Fernando (ed.) et al., Geometry and physics. XVII international fall workshop on geometry and physics, Castro Urdiales, Spain, 3–6 September 2008. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0666-7/pbk). AIP Conference Proceedings 1130, 120-126 (2009).
MSC:  53C15 53C50
PDF BibTeX XML Cite

An extension of the \((1,2)\)-symplectic property for \( f\)-structures on flag manifolds. (English. Russian original) Zbl 1161.53065

Izv. Math. 72, No. 3, 479-496 (2008); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 72, No. 3, 69-88 (2008).
Reviewer: Anna Fino (Torino)
PDF BibTeX XML Cite
Full Text: DOI

Invariant \(f\)-structures on the flag manifolds \(\mathrm{SO}(n)/\mathrm{SO}(2)\times \mathrm{SO}(n - 3)\). (English) Zbl 1142.53322

MSC:  53C30 53C35 53C15
PDF BibTeX XML Cite
Full Text: DOI arXiv

Generalized Hermitian geometry on a manifold with \(f\)-structures. (English. Russian original) Zbl 1079.53048

Russ. Math. 47, No. 6, 25-32 (2003); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2003, No. 6, 28-36 (2003).
MSC:  53C15
PDF BibTeX XML Cite

On the non-autonomous Lagrange-Hamilton systems. (English) Zbl 0801.58015

Gheorghe, Atanasiu (ed.), The Proceedings of the sixth national seminar on Finsler, Lagrange and Hamilton spaces, Brasov, Romania, 1990. Brasov: Societatea de Stiinte Matematice din Romania Universitatea Transilvania Brasov, 25-30 (1990).
MSC:  37J99 70H05 70H03
PDF BibTeX XML Cite

Differential geometry of frame bundles. (English) Zbl 0673.53001

Reviewer: P.Michor
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification